On variation spaces of harmonic maps into spheres

Lee, Anna and Tóth, Gábor: On variation spaces of harmonic maps into spheres. Acta scientiarum mathematicarum, (46). pp. 127-141. (1983)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 46
Page Range: pp. 127-141
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 141. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14925

Actions (login required)

View Item View Item